Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2012, 4:07 AM CDT for 4 counties in Wisconsin. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2012, 4:07 AM CDT (09:07 UTC)
- Expired
- Jul 24, 2012, 4:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 101 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:18 AM CDT | TSTM WND DMG | Gratiot, WI | TREES AND POWER LINES DOWN ACROSS GRATIOT. TIME ESTIMATED. |
| Jul 24, 4:20 AM CDT | TSTM WND DMG | Monroe, WI | SOME MODERATE TREE DAMAGE AND MINOR STRUCTURAL DAMAGE. LARGE RAIN GUTTER ON HWY 69 SOUTHBOUND. POWER OUTAGE IN NORTHERN MONROE. ESTIMATED 50 MPH WINDS. |
| Jul 24, 4:25 AM CDT | TSTM WND DMG | South Wayne, WI | TREES AND POWER LINES DOWN ACROSS SOUTH WAYNE. TIME ESTIMATED. |
| Jul 24, 4:42 AM CDT | TSTM WND GST 60 | 3 Sw Monroe, WI | REPORT SUBMITTED BY MIDWEST SSTRC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2470 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
787 WUUS53 KMKX 240907 SVRMKX WIC025-045-049-065-240945- /O.NEW.KMKX.SV.W.0055.120724T0907Z-120724T0945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 407 AM CDT TUE JUL 24 2012 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHEASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN... LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 445 AM CDT * AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BLUE MOUND STATE PARK TO SHULLSBURG...AND MOVING SOUTHEAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... MONROE...BRODHEAD...BLANCHARDVILLE...ARGYLE...NEW GLARUS... BELLEVILLE...MONTICELLO...MONROE AIRPORT...ALBANY...GRATIOT...MOUNT VERNON...WIOTA...SOMERS...WOODFORD...SOUTH WAYNE...JORDON CENTER... BROWNTOWN...DAYTON AND JUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4310 8988 4283 8938 4250 8937 4251 9034 TIME...MOT...LOC 0907Z 312DEG 50KT 4292 8982 4251 9018 WIND...HAIL 60MPH 0.75IN $$
3 follow-up statements
634 WWUS53 KMKX 240919 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 419 AM CDT TUE JUL 24 2012 WIC025-045-049-065-240945- /O.CON.KMKX.SV.W.0055.000000T0000Z-120724T0945Z/ DANE WI-GREEN WI-IOWA WI-LAFAYETTE WI- 419 AM CDT TUE JUL 24 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LAFAYETTE...SOUTHEASTERN IOWA...GREEN AND SOUTHWESTERN DANE COUNTIES UNTIL 445 AM CDT... AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF NEW GLARUS TO APPLE RIVER...MOVING SOUTHEAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. IN ADDITION...AT 405 AM CDT...IOWA COUNTY DISPATCH REPORTED TREES AND POWER LINES BLOWN DOWN IN MINERAL POINT WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MONROE...BRODHEAD...NEW GLARUS...BELLEVILLE...MONTICELLO...MONROE AIRPORT...ALBANY...JORDON CENTER...BROWNTOWN...DAYTON AND JUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4306 8980 4283 8938 4250 8937 4251 9034 TIME...MOT...LOC 0918Z 312DEG 50KT 4282 8967 4241 9003 WIND...HAIL 60MPH 0.75IN $$ MBK
021 WWUS53 KMKX 240937 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 437 AM CDT TUE JUL 24 2012 WIC025-049-240946- /O.CAN.KMKX.SV.W.0055.000000T0000Z-120724T0945Z/ DANE WI-IOWA WI- 437 AM CDT TUE JUL 24 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA AND SOUTHWESTERN DANE COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 4282 8958 4283 8938 4250 8937 4251 8996 TIME...MOT...LOC 0936Z 312DEG 50KT 4265 8942 4224 8978 $$ WIC045-065-240945- /O.CON.KMKX.SV.W.0055.000000T0000Z-120724T0945Z/ GREEN WI-LAFAYETTE WI- 437 AM CDT TUE JUL 24 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAFAYETTE AND GREEN COUNTIES UNTIL 445 AM CDT... AT 433 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALBANY TO 8 MILES SOUTH OF LENA...MOVING SOUTHEAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. AT 435 AM...THE AUTOMATED OBSERVING SITE AT MONROE AIRPORT REPORTED A WIND GUST OF 48 MPH WITH THESE THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... BRODHEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4282 8958 4283 8938 4250 8937 4251 8996 TIME...MOT...LOC 0936Z 312DEG 50KT 4265 8942 4224 8978 WIND...HAIL 60MPH 0.75IN $$ MBK
140 WWUS53 KMKX 240945 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 445 AM CDT TUE JUL 24 2012 WIC045-065-240955- /O.EXP.KMKX.SV.W.0055.000000T0000Z-120724T0945Z/ GREEN WI-LAFAYETTE WI- 445 AM CDT TUE JUL 24 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE AND GREEN COUNTIES HAS EXPIRED... THE LINE OF STRONG STORMS WHICH PROMPTED THE WARNING HAVE JUST CLEARED SOUTHEAST GREEN COUNTY. LAT...LON 4282 8958 4283 8938 4250 8937 4251 8996 TIME...MOT...LOC 0945Z 312DEG 50KT 4257 8929 4216 8965 $$ MBK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:39 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 24, 3:39 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT TUE JUL 24 2012 .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM DIMINISHING TREND NOTED IN CONVECTION OVER SOUTHWEST WI OVER LAST HOUR OR SO. SCATTERED TO NUMEROUS CONVECTION EXTENDS WELL TO THE WEST ACROSS SOUTHERN MN INTO EASTERN SODAK. HOWEVER FRONTAL BOUNDARY SAGGING ACROSS SOUTHERN WI ATTM...WL CONTINUE INTO NRN IL EARLY THIS MRNG. THIS WILL TIGHTEN THE BAROCLINICITY ACROSS SOUTHERN WI AND INCREASE THE LOW LEVEL FN VECTOR RESPONSE TO FRONTOGENESIS. THIS SHOULD HELP CONTINUE THE SCATTERED TO NUMEROUS CONVECTION OVER PORTIONS OF SOUTHERN WISCONSIN THROUGH MID-MORNING BEFORE DIMINISHING. PWAT VALUES IN THE 1.75 TO 2.0 INCH RANGE...WHICH IS ABOUT 160 PERCENT OF NORMAL. BOTH THE RAP AND NAM40KM SHOW LAYER FWF LINGERING OVER SOUTH CENTRAL WI TO AROUND 15Z BEFORE DIMINISHING. HENCE WL CONTINUE LIKELY WORDING IN THE SOUTH CENTRAL AREAS...DIMINISHING TO CHC/SCT IN THE NORTHEAST. UPSTREAM SHORT WAVE OVER ERN SODAK IS EXPECTED TO MOVE ESE ACROSS SRN MN INTO SRN WI LATER THIS MRNG...SO WL CONTINUE CHANCE INTO THE LATE MORNING. SHORT WAVE AND FRONTOGENETICAL FORCING WEAKENS AND SLIDES SOUTHEAST FOR THE AFTN. STRONG SURGE OF RETURN FLOW AND LOW LEVEL THETA-E ADVECTION ACCOMPANY DEVELOPING LOW LEVEL JET TONIGHT. FOCUS OF LLJ TO THE NORTHWEST OF CWA...HOWEVER STILL GET CLIPPED BY INCREASING WARM AIR ADVECTION. HENCE WL CONTINUE LIKELY POPS IN THE NORTH TONIGHT. .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM CONVECTION NEAR WARM FRONT SHOULD WIND DOWN WEDNESDAY MORNING ACROSS THE NORTHERN FORECAST AREA. WARM FRONT THEN EXPECTED TO LINGER JUST NORTH OF THE CWA THROUGH THE DAY. MODELS INDICATING THAT TEMPS WILL SOAR IN THE WARM SECTOR...WITH 925 MB TEMPS UP TO AROUND 32C ON THE ECMWF AND EVEN WARMER WITH THE NAM. CONCERN IS CERTAINLY THERE THAT OVERNIGHT CONVECTION MAY KEEP THE WARM FRONT FARTHER SOUTH...AND THEN ALSO PULL IN COOLER AIR OFF THE LAKE NORTH OFF THE FRONT. FOR NOW THOUGH...WENT WITH WHAT THE MODELS ARE SHOWING AND BUMPED TEMPS UP TO AROUND 100 MOST PLACES...EXCEPT FOR IN THE NORTH TOWARD THE WARM FRONT. TOO MUCH UNCERTAINTY WITH LINGERING CONVECTION/CLOUDS AND PLACEMENT OF THE WARM FRONT...SO HELD OFF ON HEAT ADVISORY FOR NOW. WILL EVENTUALLY NEED ONE IF MODELS CONTINUE DOWN THIS ROAD AND FORECAST CONFIDENCE INCREASES. EVEN WITH DEWPOINTS MIXING INTO THE MID AND UPPER 60S...TEMPS AROUND 100 WOULD RESULT IN HEAT INDICES IN THE 100-105 RANGE. CONVECTION WITH THE TRAILING COLD FRONT IS EXPECTED TO MAINLY HOLD OFF UNTIL THE EVENING AND OVERNIGHT HOURS. WITH 30 KT LLJ ACROSS THE AREA AND CAPES IN EXCESS OF 1000 J/KG...STILL THINKING STORMS SEVERE STORMS ARE A POSSIBILITY AND SPC IS MAINTAINING A SLIGHT RISK. KEPT SOME POPS THURSDAY MORNING...AS THE ECMWF LINGERS POST FRONTAL PRECIP. OTHERWISE...SHOULD MAINLY BE DRY THURSDAY. A WEAK WAVE MAY BRING A FEW MORE SHOWERS/STORMS TO THE AREA LATER IN THE DAY AND OVERNIGHT. THINKING THE SUN MAY POKE OUT FOR A TIME THURSDAY...SO PUSHED HIGHS UP INTO THE MID AND UPPER 80S PER 925 MB TEMPS IN THE 22-25C RANGE. .FRIDAY AND SATURDAY...FORECAST CONFIDENCE...MEDIUM PRECIP MAY LINGER INTO FRIDAY MORNING AS THE SHORTWAVE EXITS...WITH DRY WEATHER EXPECTED SATURDAY AS SFC HIGH PRESSURE MOVES OVERHEAD. SHOULD SEE HIGHS COMFORTABLY NEAR NORMAL BOTH DAYS. .SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM WITH UPPER RIDGE BUILDING IN TO THE WEST SUNDAY AND MONDAY...COMBINATION OF WARM AIR ADVECTION AND A WEAK WAVE OR TWO MAY KICK OFF SHOWERS/STORMS AT TIMES. WILL LIKELY SEE TEMPS START TO WARM BACK UP. && .AVIATION/12Z TAFS/...SCATTERED TO NUMEROUS CONVECTION LIKELY THIS MORNING WITH MOST NUMEROUS CONVECTION TOWARDS KMSN. ENOUGH RAINFALL TO MOISTEN LOW LEVELS EXPECTED TO PRODUCE PERIOD OF MVFR CIGS AT KMSN. NOT AS CONFIDENT ON LOW CIGS FARTHER EAST WHERE RAINFALL MAY BE A BIT MORE SCATTERED. MAY USE A TEMPO GROUP WITH 12Z ISSUANCE. ANY LOWER CIGS SHOULD LIFT TO VFR THIS AFTN AS FORCING SLIDES SOUTH OF AREA AND SLIGHTLY DRIER AIR GETS PULLED INTO THE LOWER LEVELS. MORE SCT CONVECTION TONIGHT WITH STRONG RETURN FLOW. && .MARINE...ONE TO TWO HOURS OF GUSTY NORTHEAST WINDS ACCOMPANIED FROPA AS IT MOVED SOUTH ALONG THE LAKE MICHIGAN SHORE EARLY THIS MORNING. THE FRONT WILL CONTINUE SAGGING SOUTHWARD WITH NORTHEAST WINDS SETTLING DOWN TO 5 TO 15 KNOTS. SCATTERED T TO AFFECT NEAR SHORE WATERS THIS MORNING AND AGAIN LATER TNGT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...MBK WEDNESDAY THROUGH MONDAY...DDV
Hazardous weather outlook, Jul 23, 8:10 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT MON JUL 23 2012 WIZ046-047-051-052-056>060-062>072-240900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 810 PM CDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS EVENING AND DURING THE OVERNIGHT...WITH THUNDERSTORMS BECOMING LIKELY LATE TONIGHT WEST AND SOUTH OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDEX VALUES COULD REACH THE 95 TO 105 DEGREE RANGE ON WEDNESDAY...MAINLY SOUTH OF A MONTELLO TO MILWAUKEE LINE...AS SOUTHWEST WINDS BRING HOT AIR BACK INTO THE AREA. A HEAT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA ON WEDNESDAY. THERE WILL BE THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH FRIDAY...AS A FRONTAL BOUNDARY LINGERS NEAR OR ACROSS THE AREA...ALONG WITH A SOMEWHAT FAST UPPER LEVEL ATMOSPHERIC FLOW ACROSS THE NORTHERN UNITED STATES. ONE OF THE BETTER CHANCES FOR STORMS WILL BE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AS A WARM FRONT PUSHES THROUGH THE AREA. THERE A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT WEST OF A LONE ROCK TO DARLINGTON LINE...AND WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE ENTIRE AREA. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH WEDNESDAY NIGHT. LMZ643>646-240900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 810 PM CDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT AS A WEAK COLD FRONT MOVES SOUTH ACROSS WISCONSIN AND LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH FRIDAY...AS A FRONTAL BOUNDARY LINGERS NEAR OR ACROSS THE AREA...ALONG WITH A SOMEWHAT FAST UPPER LEVEL ATMOSPHERIC FLOW ACROSS THE NORTHERN UNITED STATES. ONE OF THE BETTER CHANCES FOR STORMS WILL BE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AS A WARM FRONT PUSHES THROUGH THE AREA. THERE A SLIGHT RISK OF SEVERE STORMS WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE NEARSHORE WATERS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 24, 3:57 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 AM CDT TUE JUL 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 8 E AVOCA 43.19N 90.17W
07/24/2012 SAUK WI 911 CALL CENTER
TREE BLOWN DOWN EAST OF AVOCA. ESTIMATED TIME.
&&
MBKSpecial weather statement, Jul 24, 4:03 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CDT TUE JUL 24 2012 WIZ062-067-241000- IOWA-LAFAYETTE- 403 AM CDT TUE JUL 24 2012 ...STRONG THUNDERSTORM MOVING TOWARD NEW GLARUS AND MONROE... AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES EAST OF DODGEVILLE TO 10 MILES SOUTHWEST OF DARLINGTON...MOVING SOUTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GRATIOT BY 410 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:14 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 61 min |
| Jul 24, 4:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 24, 5:00 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 40 min |
| Jul 24, 9:27 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 36 hr |
| Jul 24, 2:44 PM CDT | Small Craft Advisory | MKX | 31 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.